Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)



Corrections and improvements to: ``On the stochastic heat equation with spatially-colored random forcing''

Authors: Mohammud Foondun and Davar Khoshnevisan
Journal: Trans. Amer. Math. Soc. 366 (2014), 561-562
MSC (2010): Primary 60H15; Secondary 35R60
Published electronically: September 18, 2013
Original Article: Tran. Amer. Math. Soc. 365 (2013), 409-458
MathSciNet review: 3118407
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 60H15, 35R60

Retrieve articles in all journals with MSC (2010): 60H15, 35R60

Additional Information

Mohammud Foondun
Affiliation: School of Mathematics, Loughborough University, Leicestershire, LE11 3TU, United Kingdom

Davar Khoshnevisan
Affiliation: Department of Mathematics, University of Utah, 155 South 1400 East JWB 233, Salt Lake City, Utah 84112–0090

Keywords: The stochastic heat equation, spatially-colored homogeneous noise, L\'evy processes
Received by editor(s): March 22, 2013
Received by editor(s) in revised form: May 30, 2013
Published electronically: September 18, 2013
Additional Notes: This research was supported in part by grants from the National Science Foundation
Article copyright: © Copyright 2013 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia